MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB35, 11X100 KII SH BLD Z-THRD DP 10/BX; GCJ

APPLIED MEDICAL RESOURCES CTB35, 11X100 KII SH BLD Z-THRD DP 10/BX; GCJ
Model Number CTB35
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: appendectomy.Incident description: during appendectomy under laparoscopy, a piece of plastic was found in the abdominal cavity of the patient.This plastic has the same texture of the valve of the trocar.Type of intervention: unknown.Patient status: unknown.
 
Additional Manufacturer Narrative
The seal from the event unit was returned to applied medical for evaluation along with an additional seal.No damage was observed on the additional seal.Upon inspection of the event unit, engineering noted fragmentation of an internal rubber component of the seal.The likely root cause of the damage to the seal is an instrument.Applied medical's instructions for use states that "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
CTB35, 11X100 KII SH BLD Z-THRD DP 10/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6455234
Report Number2027111-2017-01666
Device Sequence Number1378119
Product Code GCJ
UDI-Device Identifier00607915129897
UDI-Public(01)00607915129897(17)191003(30)01(10)1280632
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/03/2019
Device Model NumberCTB35
Device Catalogue Number101299801
Device Lot Number1280632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2017
Supplement Report FDA Received Date05/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1